# SDR FDEA201204211515

- Difficulty date: April 21, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 25,635 hours, 13,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A5378103821500
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD CARGO BAY RT OTBD FRAME FR 38.1-38.2 AT OVERHEAD BETWEEN SEAT TRACK 6R TO SKIN STRINGER ATTACH POINT HORIZONTAL WEB BROKEN CROSS BEAM SUPPORT. REMOVED CROSS BEAM SUPPORT IN RT FWD CARGO PIT RT OTBD FR 38.1-38.2.  BETWEEN SEAT TRACK 6R AND SKIN STRINGER IAW FSRM 51-72-10 PARA 6.  LOCATED AND DRILLED NEW PARTS IAW FSRM 51-72-10 PARA 6 ALODINE, PRIMED AND TOP COATED NEW PARTS IAW FSRM 51-75-10 & 51-21-10 PARA 3C.  INSTALLED NEW PARTS IAW FSRM 51-72-10, PARA 6.
